# SDR SIMA200516001

- Difficulty date: June 4, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW GOT A SMOKE ODOR WITH A HINT OF VISIBLE SMOKE IN COCKPIT AFTER STARTING THE APU AND TURNING ON PACKS ON THE GROUND.  INSPECTED/ TROUBLESHOT FOR DISCREPANCY IAW MM.  ISOLATED TO NR 1 ACM.  NR 1 PACK DEFERRED IAW MEL.  (K)
